# SDR ERAA100058

- Difficulty date: December 21, 2004
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N154EH
- Make and model: Bolkms BO105S
- Aircraft serial: 704
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230322111
- Part serial: E1395
- Condition: Damaged
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN ARMATURE SENT IN FOR EXCHANGE HAS EXCESSIVE SPARKING.
